# SDR DALA2019112506880

- Difficulty date: November 16, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,966 hours, 62,198 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH RT MAIN TIRES BLOWN. RPLD BOTH RT MAIN WHEEL ASSYS PER MD88 AMM 32-40. S/N OFF DL1141 , S/N ON DL624. S/N OFF DL850, S/N ON DL708. (LP6406325)
